Home > Groups > Dymista and Thrombocytopenia > Dymista and low platelet count

Dymista and low platelet count

  • I was recently prescribe Dymista nasal spray. After the 4th day of using I noticed small red, rash looking appearances on both feet. My wife had once had low platelet count for something altogether unrelated and recognized what this was. I went online and found this group. I quit using the spray 3 days ago and today this symptom is beginning to disappear but is still visible. I have never had a low platelet count in my life, so the appearance of these symptoms appear to be a direct result of Dymista and the fading of this symptom appears to be the result of having quit using it. I know that Dymista claims this is not a side effect of their spray, but I have to totally disagree with them. I am healthy and seldom need to see the doctor for any reason. I go so little to my local doctor for anything that I always have to sign up as a new patient because they haven't seen me in 5 or more years. It is proof of my health and also of the fact that I am the last person who anyone would think of as a type of a hypochrondriac. I am merely posting this so that there will be more evidence of this low platelet side effect that the company making it denies such. Hopefully this will help bring additional pressure on the company to at least make this condition as a warning on their label or to correct this particular side effect.

    Post created 9 months 2 weeks ago

Comments

No comments have been posted yet.

Add comment

Log in or register to post comments

Follow the post

Log in or register to follow the post.

Reply to Post

Log in or register to post comments.

0 likes